Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Have very high ESR and high CPR. Frequent fever. Why does it come and leave?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1998
Answered : 1579 Questions
Hello Doctor
I have a very high ESR(70) and high CPR (160). All other values are normal. He is getting frequent fever. It comes and goes. What might be the reason?
Posted Sun, 1 Jul 2012 in General Health
Answered by Dr. Jasvinder Singh 5 hours later
Thanks for posting your query.

ESR and CRP are the general markers of inflammation and can rise in many conditions like rheumatoid arthritis, other connective tissue diseases, tuberculosis and even in malignancies like multiple myeloma.

You will need further tests to determine the cause of rise in ESR and CRP. these include XXXXXXX to rule out connective tissue diseases, serum protein electrophoresis to rule out multiple myeloma and a CT scan of chest and abdomen to rule out tuberculosis.

I will suggest consulting a physician before going for these tests as these will done only depending on your symptoms.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor